# SDR UIEA2018120302759

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,925 hours, 15,657 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SPAR VALVE LIGHT OBSERVED WHEN RT ENGINE SHUT DOWN. PERFORMED OPS CHECK OF RT ENGINE SPAR VALVE IAW AMM 28-22-01. OPS CHECKED GOOD AT THIS TIME.
